# SDR AALA201904269030

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 24,860 hours, 18,221 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rudder
- Component: Rudder, Emb
- Component part number: 19009910431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER #3 HINGE FITTING CRACKED. REPLACED RUDDER ASSEMBLY PER TASK CARD 43C3527005.
